# SDR FDEA201004221294

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363725
- Condition: Cracked
- Location: Bs 758
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 758 LBL 45 - SEAT TRACK END CRACKED AT LIGHTING HOLE.  REMOVED SEAT TRACK AND "T" CHORD FROM BS 758 LBL 45 IAW SRM 51-30-2.   FABRICATED NEW 'T" CHORD FROM BAC 1506-1108 7075T6 IAW SRM 53-10-2, FIG 7 AND INSTALLED NEW "T" CHORD IAW SRM 53-10-2, FIG 7, REV 102 AND SAME SEAT TRACK IAW SRM 51-30-2.
